Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

ssri withdrawls

Posted by gilbert on June 21, 2001, at 18:32:35

In reply to Re: withdrawal symptoms coming off zoloft Linda C, posted by KMC on June 20, 2001, at 22:43:25

Linda,

I have been on all of the ssris and have had to use xanax for start up effects and xanax for withdrawal. The only one without withdrawal was prozac....came of that farily easy. I have quit benzos easier than stopping ssris. But let the benzo tapering method be a guide for ssri users. Don't rush off the drug. taper down by 12.5mg per week. I have come off and on xanax over the last 2 years without any withdrawal symptoms by simply following some good advice from this board......Stop slowly so your system isn't shocked by a lack of seratonin. The rebound depression and anxiety from stopping quickly will make you feel like running for Betty Ford Clinic. I think we are beginning to realize that drug dependency has many forms and that those dirty little benzos are not the only drugs out there with rebound and withdrawal problems......So go sloooooow. Or get some xanax to help you through it but you may prefer to just go slow.

Gil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gilbert thread:5582
URL: http://www.dr-bob.org/babble/20010618/msgs/67414.html